Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A Fourier series method for meromorphic and entire functions


Authors: L. A. Rubel and B. A. Taylor
Journal: Bull. Amer. Math. Soc. 72 (1966), 858-860
DOI: https://doi.org/10.1090/S0002-9904-1966-11588-4
MathSciNet review: 0199403
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 68627
  • 2. L. A. Rubel, A Fourier series method for entire functions, Duke Math. J. 30 (1963), 437-442. MR 152651


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11588-4

American Mathematical Society